Benadryl Allergy Relief Plus Decongestant Capsules Pack of 12

Benadryl Allergy Relief Plus Decongestant Capsules Pack of 12

Benadryl Allergy Relief Plus Decongestant Capsules Pack of 12

£4.09 Save: £1.80 RRP: £5.89

  • Due to legal restrictions, Pseudoephedrine containing products are limited to a total of 720mg. Products that contain Pseudoephedrine cannot be purchased at the same time as Ephedrine containing products.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Benadryl
Code: 2735090
Weight: 14g


Due to the nature of this medication the quantity is limited to ONE pack. If more than one is required please contact the pharmacy team and they will assess your requirements – (select Online medicine advice from the dropdown menu)

Benadryl Plus Capsules is a medicine which is used to relieve the symptoms of hay fever and similar allergic conditions. The capsules contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion and acrivastine which is an antihistamine that helps relieve allergy symptoms such as sneezing, runny nose and watery eyes.


Adults over 65 years. 

This medicine is not recommended for adults aged over 65 years old.

Adults and Children 12 - 65 years old:

1 capsule up to 3 times a day.

This medicine is not recommended for children under 12 years old.

Do not take more than 3 doses in 24 hours.

If symptoms persist talk to your doctor.



This medicine is suitable for most adults under 65 years old and children aged 12 years and over. If you are in any doubt, talk to your doctor or pharmacist.

Do not take this medicine:

  • If you have very high blood pressure or severe heart disease.
  • If you have ever had a bad reaction to any of the ingredients, or to the antihistamine triprolidine.
  • If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs).
  • If you are taking the antibacterial agent, furazolidone.
  • If you have kidney problems.


If any of these apply to you, get advice from a doctor or pharmacist without taking Benadryl Plus Capsules.

Talk to your doctor or pharmacist:

  • If you have high blood pressure or heart disease.
  • If you have diabetes.
  • If you have an over active thyroid gland.
  • If you have glaucoma (increased pressure in the eye).
  • If you have prostate problems (difficulty with passing water or needing to pass water often).
  • If you are taking alcohol.
  • If you are taking any other medicines, including Antihypertensives (drugs to treat high blood pressure, such as guanethidine, methyldopa, alpha and beta blockers, debrisoquine, bretylium and betanidine).  Sympathomimetic drugs (stimulants or appetite suppressants and drugs used to treat congestion and asthma).  Tricyclic antidepressants (used to treat mood disorders).  Sedatives or tranquillisers (used to treat anxiety or sleep disorders).


If you are not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist.

If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist.

Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breast-feeding.

In most people this product does not cause drowsiness. However, there are rare exceptions and you should take care when you use this product for the first time. If this product makes you feel drowsy, do not drive or operate machinery.

As with all antihistamines, it is advisable to avoid excessive alcohol consumption when taking this medicine.

This product contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.

If anyone has too much contact a doctor or your nearest Accident and Emergency Department (Casualty) taking this leaflet and pack with you.

If you forget to take the medicine If you forget to take a dose, take the next dose when needed provided that you only take a maximum of 3 capsules in 24 hours. Do not take a double dose.

Benadryl Plus Capsules can have side-effects, like all medicines, although these don't affect everyone and are usually mild.

If you experience the following, stop taking this medicine and talk to your doctor:

  • A few people have had hallucinations, but this is rare.
  • Occasionally people get skin rashes that are sometimes itchy.
  • A few men, especially men with prostate problems, may have trouble passing water.


Other effects which may occur include restlessness, having trouble getting to sleep or bad dreams.

If you experience any side-effects not included in this leaflet or are not sure about anything, talk to your doctor or pharmacist.

Store below 25°C.

Keep the product dry and store in its original packaging.

Keep the product out of the reach and sight of children.

Do not use after the end of the month shown as an expiry date on the packaging.



The active ingredients in Benadryl Plus Capsules are: 60 mg Pseudoephedrine hydrochloride and 8 mg acrivastine in each capsule.  Other ingredients are: Lactose, sodium starch glycollate, magnesium stearate, gelatin, titanium dioxide and patent blue V.